# SDR NSVA2011202

- Difficulty date: September 12, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 35,289 hours, 40,770 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

REPAIRED MISC RIVET DEVIATION ON RT INBOARD NACELLE.  REPAIRED IAW TD340-54-09-20 CONTROL=350-4.
